Cardiac glycoside poisoning can occur with an overdose of these potent drugs. More often, an overdose of cardiac glycosides develops with the simultaneous treatment of heart failure with diuretics.
First aid for cardiac glycosides poisoning, symptoms and treatment.
Signs of cardiac glycoside poisoning appear when the minimum therapeutic dose is exceeded by only 2 times. Given the individual sensitivity of patients to drugs, the risk of overdose of cardiac glycosides is great. Exceeding the minimum therapeutic dose of cardiac glycosides 5-10 times fatal.
, atrial ventricular block. In acute poisoning, on the contrary, there is an increase in heart rate, a decrease in the level of potassium in the blood.
Emergency care for cardiac glycoside poisoning.
In case of cardiac glycoside poisoning, these drugs are canceled. Do not induce vomiting or give emetics, as this can negatively affect cardiac activity. It is necessary to rinse the stomach through a tube. Give the victim activated charcoal and saline laxative (15-30 g of sodium sulfate). Activated charcoal is also given in the future, it helps to remove cardiac glycosides, not only in the intestine, but also in the blood.
Intramuscularly injected with a 5% solution of unitiol (5 ml 4 times a day) and a 30% solution of tocopherol acetate (vitamin E) – 2 ml per day. Of the glucocorticosteroid drugs, hydrocortisone is used (administered intramuscularly at 125 mg 3 times a day). If a frequent pulse is noted against the background of poisoning, then drugs such as a 20–25% solution of magnesium sulfate, a solution of lidocaine (1-3 mg / kg of body weight), phenytoin (according to the scheme) are administered.
When reducing the pulse, 1 ml of a 0.1% solution of atropine sulfate is subcutaneously administered. In this case, you can use isoprenaline hydrochloride intravenously (0.05–2 μg / kg body weight per minute), antidigoxin. The last drug is administered intravenously slowly for 30 minutes, with cardiac arrest – jet. 40 mg of antidigoxin required to neutralize 0.6 mg of digoxin.
With atrial fibrillation (a very frequent ineffective heartbeat), 5 ml of a 10% solution of procainamide are intravenously administered. Infusion therapy in the regime of forced diuresis and hemodialysis are ineffective in case of cardiac glycoside poisoning. Hemosorption may give a positive result..
Poisoning by opiates, substances and narcotic drugs.
Opiates include substances and narcotic drugs obtained from opium (morphine, heroin, codeine, promedol and others). With an overdose of these substances, inhibition of the cerebral cortex occurs, inhibition of the respiratory and cough centers, excitation of the vomiting center of the brain.
Symptoms of poisoning with opiates, drugs and drugs.
First, a deep sleep develops, which gradually passes to whom. There is a lack of consciousness and pain sensitivity. Blue skin, sweating are expressed. Body temperature is reduced. Breathing becomes shallow, then irregular. Pulse is decreasing. Blood pressure decreases. Often pulmonary edema develops. The pupils are greatly narrowed, look like dots, do not respond to light.
First aid for opiate, substance and drug poisoning.
It is necessary to turn the victim’s head to the side to prevent leakage of the contents of the stomach into the airways. Provide access to fresh air. Urgently call an ambulance. If necessary, carry out resuscitation measures. The doctor inserts a breathing tube into the trachea and a probe into the stomach. Then the stomach is thoroughly washed, preferably with a weak (1: 2000) potassium permanganate solution, and 100–150 ml of a 33% solution of magnesium sulfate is introduced into the stomach. After which diuretics (furosemide) are administered.
All victims are inhaled with moistened oxygen, sodium bicarbonate solution is injected intravenously. In case of opiate poisoning, antagonists are administered intravenously, intramuscularly or subcutaneously – naloxone hydrochloride or nalorphine hydrochloride. The initial dose for adults is 400 mcg, for children – 5-10 mcg / kg body weight. After 3-5 minutes, if necessary, the drug is administered again.
Based on the book “Quick help in emergency situations”.